Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Intra Ocular Slippage
avatar
An_254535 posted:
I had a cateract removed in my right eye in 2003 and the natural lens was replaced with a intra ocular lens implant. Since then I've had two retinal detachments and had a scleral buckle holding it together. Most recently I woke up and have almost total vision loss in my right eye and after several tests I am being told that my intra ocular lens slipped and I need surgery within a week. Did the doctor that did the cateract surgery position it incorrectly or is this something that can happen to anyone who had cateract surgery? I'm really nervous about having to go under the knife again especially when I was in a local and could feel everything being done. Please provide any information you can to reassure me.
Reply
 
avatar
Alan M Kozarsky, MD responded:
It is not that unusual for an implant to become decentered following retinal detachment repair. There are many successful ways to repair or replace the implant.

Tell your surgeon and the anesthesia personnel that you want to be less aware of the procedure and they can make adjustments.
 
avatar
oldie28 responded:
I had right eye catarct op sept 14, left eye Oct 14. Both cases with brilliant results. But three week after the first op I had a definite blurr spot in right eye at any distance. The doc found a small sac and sheduled me for both eye YAG laser Dec 20. But for one full month now the blur has disappeared. I test it continuousoly all day. No trace. No floaters either. I feel duty bound to go back to her for confirmation this week. But she is a first-rate doc and I am reluctant to question her decision. Please advise if it is normal for one eye to clear itself of a cloudy spot and both to lose all floaters which appeared three weeks after cataract and then one month later disappeared altogether.


Featuring Experts

Alan Kozarsky, MD, is one of the leading corneal, cataract, and vision correction specialists in the country and was selected again this year by Atla...More

Helpful Tips

blurry eyes
sometimes I experience blurred eyesight and shaking of my lower eye. do I have astigmatism and do I need to go to an eye doctor? More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.